# SDR DALA2022042202830

- Difficulty date: February 16, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50026
- Aircraft time: 6,823 hours, 3,106 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Waste Box
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 597330-14AD ISSUED FOR CORROSION ON THE LOWER AFT FUSELAGE AT THE WASTE SERVICE COMPARTMENT. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH SECTION II WITHIN 8500FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ASSOCIATED ER/A 00-597330 ADDED FOR AC 8107. (LP# 2124111)
